# SDR IPXA2015062590545

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 26,230 hours, 14,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Latch
- Part number: 143N800814
- Condition: Cracked
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BARREL NUT HOLE WAS FOUND TO BE CRACKED.  NEW LATCH SUPPORT FITTING INSTALLED ON CARD 038704.
